# SDR CA060330004

- Difficulty date: March 26, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,303 hours
- Engine: Garrtt TFE7312
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 7013348931
- Part serial: 97020674
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW NOTICED THAT AFTER FLAP WAS SELECTED LT FLAP INDICATION MOVED NORMALLY WHERE RT FLAP INDICATION REMAINS AT ZERO DEGREES POSITION. CREW DID NOT FEEL ANY FLAP ASSYMETRY. AC DID NOT REGISTER A FLAP ASSYMETRY, DID NOT PROVIDE A FLAP FAIL CAS MESSAGE. CREW NOTED THIS AS AN INDICATION PROBLEM ONLY. MAINT TROUBLESHOT SYS AND CONFIRMED IT TO BE AN INDICATION PROBLEM ONLY, REASON WHY AC DID NOT PROVIDE A FLAP FAIL CAS MESSAGE. FURTHER TROUBLESHOOTING DISCOVER INDICATION PROBLEM TO BE CAUSED BY RT DATA ACQUISITION UNIT, PORTION OF FLAP POSITION ON CHANNEL (B) HAD FAILED  AT ZERO DEGREES POSITION.  A REPAIRED DAU WAS INSTALLED AND AC WAS RETURNED TO SERVICE. (TC NR 20060330004)
